MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701210
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that occlusion occurred, requiring medical intervention and additional device.On (b)(6) 2025, the patient with severe peripheral vascular disease (pvd) and chronic limb-threatening ischemia (clti) presented with ulceration of the left calf.The patient required an intervention due to severe stenosis and occlusions in the left superficial femoral artery (sfa), above-knee popliteal artery, and tibioperoneal trunk.The procedure was performed under monitored conscious sedation (iv versed and fentanyl) with local anesthesia using 1% lidocaine.The right common femoral artery (cfa) was accessed retrogradely under ultrasound guidance, and a 5f sheath was placed.The left lower extremity was selectively catheterized, including the left common femoral, superficial femoral, popliteal, anterior tibial, and peroneal arteries.Angiographic findings revealed total occlusion of the left sfa at the origin, reconstitution distally at hunter's canal, with severe disease in the above-knee popliteal artery and a dominant posterior tibial artery for single-vessel runoff.The left tibioperoneal trunk and posterior tibial artery showed severe stenosis with circumferential calcification, while the anterior tibial and peroneal arteries were totally occluded.Intravascular ultrasound (ivus) showed circumferential calcification in the left sfa, above-knee popliteal, and posterior tibial artery.The procedure involved atherectomy and balloon angioplasty of the left sfa and popliteal artery, restoring wide patency.Atherectomy and balloon angioplasty of the tibioperoneal trunk and posterior tibial artery were also performed.Intravascular ultrasound confirmed the severity of stenosis in the sfa, popliteal artery, and posterior tibial artery, as well as the effectiveness of the interventions.After balloon dilatation, a 7 x 120 mm eluvia drug-coated stent was placed at the origin of the left sfa, followed by post-dilation with a 7 x 120 mm balloon to optimize stent expansion.Repeat angiography showed restored patency of the left sfa, above-knee popliteal artery, and tibioperoneal trunk, with preservation of flow to the foot through the posterior tibial artery.Hemostasis was achieved using a starclose device.The patient tolerated the procedure well and was transferred to the recovery area in stable condition.On (b)(6) 2025, the patient with chronic limb-threatening ischemia (clti) due to atherosclerosis of the native arteries of the left leg presented with ulceration and recurrent occlusion of the left superficial femoral artery (sfa).The patient underwent a repeat intervention due to restenosis of a previously placed sfa stent and total occlusion of the femoropopliteal arteries.The procedure was performed under monitored conscious sedation with iv versed and fentanyl, and local anesthesia with 1% lidocaine.The right common femoral artery (cfa) was accessed retrogradely using ultrasound guidance, and a 5f sheath was placed.A working sheath was advanced, and selective catheterization was performed for the left lower extremity, including the left common femoral, superficial femoral, popliteal, anterior tibial, and peroneal arteries.Angiographic findings revealed a widely patent aortoiliac system and femoropopliteal segment, but with total occlusion of the left sfa and previously placed stent (7 mm x 120 mm).The left popliteal artery was patent above and below the knee, with a single-vessel runoff via the posterior tibial artery.Intravascular ultrasound (ivus) confirmed the patency of the left common femoral artery (8 mm) and revealed total occlusion of the left sfa with a 7 mm x 120 mm stent and stenosis in the popliteal artery (6 mm).The procedure involved atherectomy, angioplasty, and stent placement in the left sfa, restoring wide patency.A 7 x 150 mm eluvia drug-coated stent was deployed, overlapping the previous stent, followed by post-dilation with a 6 x 200 mm balloon.Additional balloon dilation was performed with a 7 x 220 mm balloon to optimize stent expansion.In the distal superficial femoral artery, there was a mild compression of the eluvia stent noticed on repeat intravascular ultrasound so at this point even after ballooning with a 7mm balloon, this persisted; therefore, a final 8 x 39 balloon was placed at the distal sfa which opened the stent.The posterior tibial artery was widely patent with no evidence of distal embolization.The patient was given intravenous heparin (10,000 units total) during the procedure, and repeat angiography demonstrated restored wide patency of the left sfa, popliteal artery, and tibioperoneal trunk.Flow to the foot was preserved through the posterior tibial and peroneal arteries.The vascular sheaths were removed, and hemostasis was achieved using a starclose device.The patient tolerated the procedure well and was transferred to the recovery area in stable condition.
 
Additional Manufacturer Narrative
E1 - initial reporter email: updated.
 
Event or Problem Description

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23656740
Report Number2124215-2025-85780
Device Sequence Number11987763
Product Code NIU
UDI-Device Identifier08714729876731
UDI-Public(01)08714729876731(17)260816(10)34929607
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model NumberH74939294701210
Device Catalogue NumberH74939294701210
Device Lot Number0034929607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/22/2025
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER - 035 RUBICON.; CATHETER - 035 RUBICON.; CATHETER - 035 RUBICON.; CATHETER - 035 RUBICON.; CATHETER - BERENSTEIN.; CATHETER - BERENSTEIN.; CATHETER - OMNIFLUSH.; CATHETER - OMNIFLUSH.; CATHETER - OMNIFLUSH.; CATHETER - OMNIFLUSH.; GUIDEWIRE - 009 ROTA WIRE.; GUIDEWIRE - 009 ROTA WIRE.; GUIDEWIRE - 035 ZIPWIRE.; GUIDEWIRE - 035 ZIPWIRE.; GUIDEWIRE - 035 ZIPWIRE.; GUIDEWIRE - 035 ZIPWIRE.; GUIDEWIRE - ROSEN.; GUIDEWIRE - ROSEN.; GUIDEWIRE - ROSEN.; GUIDEWIRE - ROSEN.; GUIDEWIRE - V18.; GUIDEWIRE - V18.; GUIDEWIRE - V18.; GUIDEWIRE - V18.; IVUS CATHETER - PHILIPS 018.; IVUS CATHETER - PHILIPS 018.; IVUS CATHETER - PHILIPS 018.; IVUS CATHETER - PHILIPS 018.; WORKING SHEATH - 6F 45CM.; WORKING SHEATH - 6F 45CM.; WORKING SHEATH - 8F 45CM.; WORKING SHEATH - 8F 45CM.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR
Patient SexMale
Patient RaceBlack Or African American